# SDR JIKA2015030201

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N4044P
- Make and model: Piper PA-31-350
- Aircraft serial: 318152004
- Aircraft time: 21,923 hours, 24,792 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, PILOT SELECTED LG TO THE EXTEND POSITION, LG POSITION INDICATORS DID NOT INDICATE LG WAS DOWN & LOCKED.  PILOT DECIDED TO MANUALLY EXTEND LG, RECEIVED THREE DOWN & LOCKED INDICATOR LIGHTS, LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED CHAFED HYD LINE IN THE RT NACELLE.  REPLACED HYD LINE & PERFORMED OPERATIONAL CHECK OF LG SYS.  SYS CHECKS WERE NORMAL.
